# SDR SIMA20150821001

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,803 hours, 35,414 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14528426002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FWD, LOWER YOKE CRACKED BEHIND ENG MOUNT.  R & R LT ENG LOWER FWD YOKE IAW EO EM-54MR-386.
